# SDR AALA20110908JFK03

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 75,002 hours, 11,891 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT DFW-FRA.  CREW REPORTED RIGHT ENGINE EXHAUST GAS TEMPERATURE INDICATION ERRATIC.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE UPPER AND LOWER EGT HARNESSES.  SYSTEM GROUND CHECK NORMAL OPERATION.
